# SDR CA080123009

- Difficulty date: December 18, 2006
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Dhav DHC8103
- Aircraft time: 42,726 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82590010239
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 43,213 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) LEAK FROM PIN HOLE IN HYD LINE RT WING, ON GROUND PRIOR TO TAXI TO GATE A/C GROUNDED. HYD LINE ASSY FOR RT WING SPOILERS REPLACED WITH NO FURTHER INCIDENT OR LEAKAGE. (TC NR 20080123009)
